# SDR FDEA202010142493

- Difficulty date: October 14, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51331
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS CORROSION AT LBL-24 STA 1320 EVALUATED SEAT TRACK STA 1320 LBL 24.  100% MATERIAL LOSS, OUT OF LIMITS, IAW B757 SRM 53-00-5252-1A.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK, IAW B757 SRM 51-40-02, 53-6060-52-01 FIG 1 AND BOEING DWG 146N5120 REV C AND REV A.
